RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 177, Number 3  


New formulas for Maslov's canonical operator in a neighborhood of focal points and caustics in two-dimensional semiclassical asymptotics
S. Yu. Dobrokhotov, G. N. Makrakis, V. E. Nazaikinskii, T. Ya. Tudorovskii
355
Darboux transformations and recursion operators for differential–difference equations
F. Khanizadeh, A. V. Mikhailov, Jing Ping Wang
387
Formal diagonalization of a discrete Lax operator and conservation laws and symmetries of dynamical systems
I. T. Habibullin, M. V. Yangubaeva
441
Separation of variables for some systems with a fourth-order integral of motion
Yu. A. Grigor'ev, V. A. Khudobakhshov, A. V. Tsiganov
468
Spectral properties of a two-particle Hamiltonian on a lattice
M. I. Muminov, A. M. Hurramov
482
Exact solution of the one-dimensional time-dependent Schrödinger equation with a rectangular well/barrier potential and its applications
V. F. Los, N. V. Los
497
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019